MathSciNet Relay Station
MathSciNet bibliographic data
MR294701 32G05
Kas, Arnold; Schlessinger, Michael On the versal deformation of a complex space with an isolated singularity. Math. Ann. 196 (1972), 23–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement